# SDR SWAA2023052430177

- Difficulty date: April 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT TRANSITION WEB CORRODED AT STA 847-867 RBL 20<[01] BLENDED 2 LIGHT SPOTS OF SURFACE CORROSION ON R/H TRANSITION ANGLE AT STA. 847+4? AND STA. 847+9? PER SRM 51-10-02. REMOVED .003? OF MATERIAL. REMAINING THICKNESS IS .037?DAMAGE REMOVAL WITHIN LIMITS PER SRM 53-00-53-1A-2.;[02] CORRECTIVE ACTION #1 ENTERED IN ERROR.;[03] BLENDED MULTIPLE SPOTS ON R/H TRANSITION SHIED FROM STA. 847 TO STA. 867. DEEPEST MATERIAL REMOVED IS .010. REMAINING THICKNESS IS .040. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED SHIELD FROM STA. 847 TO STA. 867 FOR REPLACEMENT PER SRM 51-40-02.;[04] VERIFIED OUT OF LIMITS C/A 3.;[05] OK TO INSTALL NEW AFT PIT SHIELD ASY;[06] INSTALLED NEW 146A8127Y10ATSMRO (SHIELD; AFT PIT SHIELD ASY) PER SRM 51-40-02
